Salomón Alarcón

Email     email
Phone     (56 32) 2654487
Office     F 240 (Casa Central, Valparaíso)
Research area     Nonlinear Analysis of PDE
Personal page        
Salomón Alarcón
 
Publications:
  1. Alarcón S, Burgos-Pérez M. Á, García-Melián J, Quaas A. Nonexistence results for elliptic equations with gradient terms. Journal of Differential Equations 2016;260:758-780. [Bibtex]
  2. Quaas A, García-Melián J, Alarcón S. Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian. Annali della Scuola Normale Superiore di Pisa. Classe di scienze 2016;16(1):129-158.  [Digital version]  [Bibtex]
  3. Alarcón S, Pistoia A. A Paneitz-type problem in pierced domains. Differential Integral Equations 2015;28:823-838. [Bibtex]
  4. Alarcón S, Diaz G, Rey J. M. Large solutions of elliptic semilinear equations in the borderline case. An exhaustive and intrinsic point of view. J. Math. Anal. Appl. 2015;431:365-405. [Bibtex]
  5. Alarcón S, García-Melián J, Quaas A. Existence and non-existence of solutions to elliptic equations with a general convection term. Proc. Roy. Soc. Edinburgh Sect. A 2014;144:225-239. [Bibtex]
  6. Alarcón S, Quaas A, García-Melián J. Nonexistence of positive supersolutions to some nonlinear elliptic problems. J. Math. Pures Appl. 2013;99:618-634. [Bibtex]
  7. Alarcón S, Quaas A. Large viscosity solutions for some fully nonlinear equations. NoDEA Nonlinear Differential Equations Appl. 2013;20:1453-1472. [Bibtex]
  8. Alarcón S, Diaz G, Rey J. M. The influence of sources terms on the boundary behavior of the large solutions of quasilinear elliptic equations. The power like case. Z. Angew. Math. Phys. 2013;64:659-677. [Bibtex]
  9. Quaas A, Alarcón S, Garcia-Mellian J. Liouville type theorems for elliptic equations with gradient terms.. Milan J. Math. 2013;81(1):171–185. [Bibtex]
  10. Alarcón S, Quaas A, García-Melián J. Keller-Osserman type conditions for some elliptic problems with gradient terms. Journal of Differential Equations 2012;252:886–914. [Bibtex]
  11. Alarcón S, Quaas A, Iturriaga L. Existence and multiplicity results for Pucci's operators involving nonlinearities with zeros. Cal. Var. 2012;45:443-454. [Bibtex]
  12. Alarcón S, Quaas A, García-Melián J. Existence and uniqueness of solutions to nonlinear elliptic equations without growth conditions at infinity. J. Anal. Math. 2012;118:83-104. [Bibtex]
  13. Alarcón S, Quaas A. Large number of fast decay ground states to Matukuma-type equations. Journal of Differential Equations 2010;248:866-892.  [Digital version]  [Bibtex]
  14. Alarcón S, Díaz G, Letelier R, Rey J. M. Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation. Nonlinear Analysis TMA 2010;72:2426-2443. [Bibtex]
  15. Alarcón S. Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes. Commun. Pure Appl. Anal. 2009;8:1269-1289.  [Digital version]  [Bibtex]
  16. Alarcón S. Double-spike solutions for a critical inhomogeneous elliptic problem in domains with small holes. Proc. Roy. Soc. Edinburgh Sect. A 2008;138:671-692.  [Digital version]  [Bibtex]
        
Projects:
  1. FONDECYT N° 11110482: On Qualitative Aspects of some nonlinear elliptic differential equations
 
 
 
 
[ Back ]
JA slide show